# SDR DL757070900

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 72,721 hours, 37,469 cycles
- Engine: Ge CF680C2*
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 211080107
- Part serial: 85773
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

IN FLIGHT, THE RIGHT PACK WAS UNABLE TO PRESSURIZE A/C.  THE LT PACK WAS ON MCO.  CHECKED NR 1 AND NR 2 CABIN PRESSURE CONTROLLER BOTH CK GOOD.  CHECKED ALL DOOR SEALS AND OUTFLOW VALVE.  AFTER LT ACM CHANGE PRESSURIZED A/C TO 5 PSID WITH APU NO LEAKS NOTED.
